Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 50, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jul 22, 2012, 3:43 PM EDT for Hillsborough County, Pinellas County, Florida. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2012, 3:43 PM EDT (19:43 UTC)
- Expired
- Jul 22, 2012, 4:15 PM EDT
- In force
- 32 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Hillsborough County, FL, Pinellas County, FL
The radar
The Tampa radar (KTBW), 27 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 3:53 PM EDT | TSTM WND GST 44 | Tampa International Air, FL | TAMPA ASOS MEASURED A 38 KNOT THUNDERSTORM WIND GUST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 7.7 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2174 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 806 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
405
WUUS52 KTBW 221943
SVRTBW
FLC057-103-222015-
/O.NEW.KTBW.SV.W.0050.120722T1943Z-120722T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
343 PM EDT SUN JUL 22 2012
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HILLSBOROUGH COUNTY IN WEST CENTRAL FLORIDA...
PINELLAS COUNTY IN WEST CENTRAL FLORIDA...
* UNTIL 415 PM EDT.
* AT 335 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR PETER O KNIGHT AIRPORT...OR
7 MILES SOUTH OF TAMPA...AND MOVING WEST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TAMPA
INTERNATIONAL AIRPORT...PINELLAS PARK...CLEARWATER...SOUTH TAMPA...
RAYMOND JAMES STADIUM...MACDILL AIR FORCE BASE...WEST PARK...TOWN N
COUNTRY...VENETIAN ISLES...SNELL ISLE...VINOY PARK...SAWGRASS LAKE
PARK...LEALMAN...SAINT PETE CLEARWATER AIRPORT...HIGHPOINT...
KENNETH CITY AND SAFETY HARBOR.
LAT...LON 2806 8276 2800 8236 2777 8239 2777 8245
2782 8241 2789 8241 2792 8248 2782 8246
2783 8254 2796 8256 2797 8266 2798 8262
2800 8264 2799 8267 2794 8271 2788 8258
2781 8258 2777 8262 2778 8278
TIME...MOT...LOC 1943Z 093DEG 18KT 2786 8249
$$1 follow-up statement
942
WWUS52 KTBW 222012
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
412 PM EDT SUN JUL 22 2012
FLC057-103-222022-
/O.EXP.KTBW.SV.W.0050.000000T0000Z-120722T2015Z/
HILLSBOROUGH FL-PINELLAS FL-
412 PM EDT SUN JUL 22 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PINELLAS AND WESTERN
HILLSBOROUGH COUNTIES WILL EXPIRE AT 415 PM EDT...
THE STORM WILL CONTINUE TO PRODUCE NON-SEVERE WEATHER OVER...
WEEDON ISLAND STATE PRESERVE.
SAWGRASS LAKE PARK.
ALTHOUGH THE STORM HAS WEAKENED BELOW SEVERE LIMITS IT WILL CONTINUE
TO PRODUCE STRONG GUSTY WINDS AND HEAVY RAIN.
LAT...LON 2806 8276 2800 8236 2777 8239 2777 8245
2782 8241 2789 8241 2792 8248 2782 8246
2783 8254 2796 8256 2797 8266 2798 8262
2800 8264 2799 8267 2794 8271 2788 8258
2781 8258 2777 8262 2778 8278
TIME...MOT...LOC 2012Z 093DEG 18KT 2787 8265
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 1:55 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jul 22, 1:55 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 155 PM EDT SUN JUL 22 2012 ...A FEW STRONG TO POSSIBLY SEVERE STORMS THIS AFTERNOON... .SYNOPSIS... OVER THE REGION EARLY THIS AFTERNOON...DEEP LAYER RIDGING IN THE ATLANTIC - WITH AN AXIS ALONG 30 NORTH LATITUDE - REACHED WEST ACROSS THE SE U.S. AND FL INTO THE EAST GULF. ABUNDANT MOISTURE WAS SURGING ALONG THE SOUTH AND SW PERIPHERY OF THIS RIDGE...AHEAD OF A COUPLE OF TROPICAL WAVES - THE FIRST OVER THE BAHAMAS AND THE SECOND IN THE EAST CARIBBEAN - NEAR LONGITUDE 66/68 WEST. && .SHORT TERM (TONIGHT-TUESDAY)... STORMS ARE NOW FORMING OVER THE CENTRAL INTERIOR AND THE FAR SOUTH...EARLIER THAN YESTERDAY. INCREASING MOISTURE ALONG WITH SOME COOLER TEMPERATURES AND STEEPER LAPSE RATES ALOFT WILL RESULT IN STRONG STORMS THAT MAY APPROACH SEVERE LIMITS. THE GREATEST THREATS WILL BE DEADLY CLOUD TO GROUND LIGHTNING...POSSIBLY DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL. THE FORECAST FOR THE NEXT COUPLE OF DAY REMAINS PRETTY MUCH UN-CHANGED. THE MID AND UPPER RIDGING SLOWLY SLIDES EAST LEAVING A WEAKNESS ALOFT THE AREA. MEANWHILE THE SURFACE RIDGE AXIS SHIFTS SOUTH TO CENTRAL FL BY TUE...WITH THE TROPICAL WAVES TREKKING ACROSS THE AREA THIS AFTERNOON/TONIGHT AND AGAIN MON. ADEQUATE MOISTURE WILL BE IN PLACE TO SUPPORT SCATTERED TO NUMEROUS SHOWERS AND STORMS...WITH THE HIGHEST ODDS IN THE AFTERNOONS AND EARLY EVENINGS. BY TUE THE SECOND WAVE HAS REACHED GULF WATERS WITH MOISTURE ACROSS THE AREA DECREASING..SUPPORTING ONLY SCATTERED SHOWERS AND STORMS. TEMPERATURES WILL BE AROUND TO SLIGHTLY BELOW NORMAL. THE SURFACE RIDGE AXIS TO THE NORTH WILL KEEP EASTERLY FLOW STRONG ENOUGH TO PRECLUDE ANY SIGNIFICANT SEA BREEZES THROUGH MON. THEN AS THE RIDGE AXIS SETTLES SOUTH TUE THE GRADIENT WILL RELAX AND ALLOW BETTER CHANCES FOR A SEA BREEZE. && .AVIATION...SHOWERS AND STORMS HAVE DEVELOPED EARLIER TODAY AND ARE PUSHING WESTWARD ACROSS THE PENINSULA. HAVE INCLUDED TEMPOS FOR TSRA AT ALL SITES. EXPECTING GREATER COVERAGE TO DEVELOP ALONG THE COAST LATER THIS AFTERNOON. TSRA SHOULD BE DIMINISHING AFTER SUNSET WITH VFR EXPECTED TO PERSIST OVERNIGHT. WITH A TROPICAL WAVE SHIFTING ACROSS THE AREA THROUGH TOMORROW... EXPECTING STORMS TO DEVELOP EARLIER TOMORROW. && .MARINE... SOUTHEAST WINDS WITH 15KT/3 FT OR LESS THROUGH LATE MON AS A COUPLE OF TROPICAL WAVE MOVE ALONG THE SOUTH SIDE OF A RIDGE NORTH OF THE AREA. THIS RIDGE SINKS DOWN OVER THE AREA TUE AND HANGS OUT THERE WITH LIGHTER WINDS AND MORE SOUTHERLY TO SOUTHWESTERLY. && .FIRE WEATHER... RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE CRITICAL LEVELS FOR THE NEXT FEW DAYS. && .PRELIMINARY POINT TEMPS/POPS... TPA 76 88 76 90 / 30 70 40 40 FMY 75 89 75 91 / 30 70 30 30 GIF 75 89 75 92 / 20 70 30 40 SRQ 75 88 75 90 / 40 70 40 40 BKV 73 89 73 91 / 30 70 40 40 SPG 78 88 78 90 / 40 70 40 40 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/MARINE/FIRE WEATHER...09/RUDE LONG TERM...24/COLSON AVIATION...20/BARRON
Hazardous weather outlook, Jul 22, 5:50 AM EDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 550 AM EDT SUN JUL 22 2012 FLZ039-042-043-048>052-055>057-060>062-065-221600- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- 550 AM EDT SUN JUL 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS A TROPICAL WAVE MOVES INTO THE AREA. A FEW STRONG TO POSSIBLY SEVERE STORMS WILL OCCUR...WITH LOCALLY HEAVY RAINFALL...STRONG GUSTY WINDS AND DEADLY CLOUD TO GROUND LIGHTNING POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ...THUNDERSTORM IMPACT... NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE WITH A TROPICAL WAVE MONDAY. THE WAVE WILL THEN BE MOVING OUT WITH SOME DRIER AIR FILTERING INTO THE AREA TUESDAY AND THROUGH THE REST OF THE WEEK WITH SCATTERED MAINLY AFTERNOON AND EVENING STORMS POSSIBLE. DEADLY LIGHTNING...STRONG GUSTY WINDS AND LOCALLY HEAVY RAINS WILL BE THE MAIN HAZARDS WITH THE STORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. COLSON
In the hours before
Special weather statement, Jul 22, 2:41 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 241 PM EDT SUN JUL 22 2012 FLZ052-056-057-061-221930- DE SOTO-HARDEE-HIGHLANDS-POLK- 241 PM EDT SUN JUL 22 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR HARDEE... NORTHERN DESOTO...SOUTH CENTRAL POLK AND WESTERN HIGHLANDS COUNTIES FOR STRONG THUNDERSTORMS WITH STRONG WIND GUSTS VALID UNTIL 330 PM EDT... AT 234 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF AVON PARK EXECUTIVE AIRPORT TO 12 MILES EAST OF BROWNVILLE...OR ALONG A LINE EXTENDING FROM 8 MILES WEST OF AVON PARK TO 15 MILES EAST OF ARCADIA...MOVING WEST AT 20 MPH WILL AFFECT AVON PARK EXECUTIVE AIRPORT...CREWSVILLE...SWEETWATER AND ZOLFO SPRINGS. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES. FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES. && LAT...LON 2771 8142 2715 8138 2715 8201 2772 8202 TIME...MOT...LOC 1841Z 092DEG 16KT 2762 8166 2723 8166
Special weather statement, Jul 22, 2:54 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
254 PM EDT SUN JUL 22 2012
FLZ060-062-065-221945-
SARASOTA-CHARLOTTE-LEE-
254 PM EDT SUN JUL 22 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
LEE...SOUTHERN SARASOTA AND WESTERN CHARLOTTE COUNTIES FOR A STRONG
THUNDERSTORM WITH STRONG WIND GUSTS VALID UNTIL 345 PM EDT...
AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
STRONG THUNDERSTORM LOCATED NEAR GULF COVE...OR 8 MILES EAST OF
ENGLEWOOD...MOVING WEST AT 20 MPH WILL AFFECT WARM MINERAL SPRINGS...
GULF COVE...ROTONDA AND PLACIDA.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS
IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM
TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO
AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2678 8224 2681 8226 2678 8226 2678 8228
2705 8245 2711 8248 2712 8247 2707 8215
2692 8216 2692 8217 2689 8216 2678 8216
TIME...MOT...LOC 1854Z 095DEG 19KT 2692 8228Special weather statement, Jul 22, 3:01 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 301 PM EDT SUN JUL 22 2012 FLZ052-221945- POLK- 301 PM EDT SUN JUL 22 2012 ...STRONG THUNDERSTORMS WILL AFFECT CENTRAL POLK COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS LOCATED NEAR LAKE WALES...MOVING WEST AT 20 MPH...WILL AFFECT LAKE WALES...LAKE WALES MUNICIPAL AIRPORT...CYPRESS GARDENS AND ALTURAS... UNTIL 345 PM EDT. GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 2782 8196 2811 8185 2797 8143 2774 8149 TIME...MOT...LOC 1901Z 096DEG 19KT 2790 8161
Special weather statement, Jul 22, 3:17 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
317 PM EDT SUN JUL 22 2012
FLZ052-057-222000-
HIGHLANDS-POLK-
317 PM EDT SUN JUL 22 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR HIGHLANDS AND
SOUTHEASTERN POLK COUNTIES FOR A LINE OF STRONG THUNDERSTORMS WITH
STRONG WIND GUSTS VALID UNTIL 400 PM EDT...
AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 22
MILES EAST OF RIVER RANCH TO 6 MILES SOUTHEAST OF BRIGHTON...OR ALONG
A LINE EXTENDING FROM YEEHAW JUNCTION TO 13 MILES NORTHEAST OF
LAKEPORT...MOVING WEST AT 40 MPH WILL AFFECT VENUS...LAKE
ISTOKPOGA...ARCHBOLD AND RIVER RANCH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
&&
LAT...LON 2720 8098 2721 8116 2711 8117 2711 8126
2703 8127 2703 8151 2762 8153 2796 8134
2792 8130 2787 8130 2782 8120 2766 8112
2758 8115 2753 8120 2749 8120 2739 8111
2736 8103 2722 8097
TIME...MOT...LOC 1917Z 104DEG 37KT 2771 8093 2717 8111Special weather statement, Jul 22, 3:28 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
328 PM EDT SUN JUL 22 2012
FLZ051-052-055-056-060>062-222015-
DE SOTO-HARDEE-POLK-HILLSBOROUGH-MANATEE-SARASOTA-CHARLOTTE-
328 PM EDT SUN JUL 22 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
HILLSBOROUGH...MANATEE...NORTHWESTERN CHARLOTTE...NORTHWESTERN
DESOTO...SARASOTA...WESTERN HARDEE AND WESTERN POLK COUNTIES FOR A
LINE OF STRONG THUNDERSTORMS WITH STRONG WIND GUSTS VALID UNTIL 415
PM EDT...
AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM
CYPRESS GARDENS TO DUETTE TO NORTH PORT...OR ALONG A LINE EXTENDING
FROM WINTER HAVEN TO 14 MILES WEST OF WAUCHULA TO NORTH PORT...MOVING
WEST AT 25 MPH WILL AFFECT LAKE ALFRED...WINTER HAVEN AIRPORT...
INWOOD AND WINTER HAVEN.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS
IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM
TALL OBJECTS. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS
LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES.
&&
LAT...LON 2734 8256 2736 8257 2753 8250 2821 8207
2817 8154 2755 8185 2700 8220 2699 8241
2706 8246 2722 8252 2727 8258 2731 8259
TIME...MOT...LOC 1928Z 086DEG 20KT 2800 8175 2756 8208
2708 8227The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:18 PM EDT | Special Marine Warning | TBW | 57 min | |
| Jul 21, 8:21 PM EDT | Special Weather Statement | TBW | Citrus, Hernando, Sumter | 54 min |
| Jul 21, 8:54 PM EDT | Special Marine Warning | TBW | 66 min | |
| Jul 22, 2:41 PM EDT | Special Weather Statement | TBW | DeSoto, Hardee | 49 min |
| Jul 22, 2:50 PM EDT | Severe Thunderstorm Warning | TBW | DeSoto, Hardee, Highlands, Polk | 40 min |
| Jul 22, 2:53 PM EDT | Special Marine Warning | TBW | 67 min | |
| Jul 22, 2:54 PM EDT | Special Weather Statement | TBW | Charlotte | 51 min |
| Jul 22, 3:01 PM EDT | Special Weather Statement | TBW | Polk | 44 min |
| Jul 22, 3:17 PM EDT | Special Weather Statement | TBW | Highlands | 43 min |
| Jul 22, 3:28 PM EDT | Special Weather Statement | TBW | Manatee, Polk, Sarasota | 47 min |
| Jul 22, 3:32 PM EDT | Special Marine Warning | TBW | 118 min | |
| Jul 22, 3:56 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pinellas | 34 min |
| Jul 22, 4:08 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pinellas | 37 min |
| Jul 22, 4:14 PM EDT | Special Weather Statement | TBW | DeSoto, Hardee, Highlands, Polk | 46 min |
| Jul 22, 4:41 PM EDT | Special Marine Warning | TBW | 64 min | |
| Jul 22, 4:55 PM EDT | Special Marine Warning | TBW | 95 min | |
| Jul 22, 4:58 PM EDT | Special Weather Statement | TBW | Hillsborough | 47 min |
| Jul 22, 5:15 PM EDT | Severe Thunderstorm Warning | TBW | Hernando, Pasco, Pinellas | 30 min |
| Jul 22, 5:19 PM EDT | Special Weather Statement | TBW | Hillsborough | 41 min |
| Jul 22, 5:25 PM EDT | Special Marine Warning | TBW | 65 min | |
| Jul 22, 5:30 PM EDT | Special Weather Statement | TBW | Citrus, Hernando, Sumter | 60 min |
| Jul 22, 5:45 PM EDT | Severe Thunderstorm Warning | TBW | Hernando, Pasco | 21 min |
| Jul 22, 6:26 PM EDT | Special Marine Warning | TBW | 64 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.